# SDR WX0A20160802176

- Difficulty date: July 14, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 54,847 hours, 36,078 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 2894
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FLAP DISAG LIGHT ILLUMINATED DURING FLIGHT WITH CLEAN WINGS WITH EQRH PAGE 27.8 DISAGREE LIGHT EXTINGUSHED WHEN FLAPS 11 AT 10,000' RETRACTED SLATS RAN CHECK LIST.  INDICATIONS NORMAL PASSING 15,000',  SLAT CAWS WARNING SOUNDED. WITH DISAGREE LIGHT ILLUMINATED.  LEVELED AT 19,000',  LIGHT CAWS STILL SOUNDED.  QRH 27.8 CALLED FOR SLOW TO 240 KIAS OR LESS,  CAWS STOPPED. RETURN TO DEPARTURE .  ON SLAT EXTEND, DISAGREE LIGHT REMAINED ILLUMINATED. FLAPS SELECTED 11 DEG. DISAGREE LIGHT WENT OUT.  FLAPS SLATS OPERATED NORMAL THRU 40 DEG LANDING. UPON FLAP SLAT RETRACTION POST LANDING, DISAGREE ILLUMINATED WITH 0 DEG FLAPS 0 DEG SLATS .  WORK ACCOMPLISHED OPS CHECKS GOOD PER AMM 27-80-06 AND 27-81-00.  T/S IAW AMM 27-80-00-1 CONFIG 0.   ALL CHECKS WERE GOOD TILL STEP 3,G,9.  DURING TEST OF FLAP HANDLE POS SWITCHES, RT OUTBD 'D' SENSOR FLICKERED NEAR/FAR (SHOULD BE FAR).    R & R SENSOR.  TESTED SENSORS WITH NO-GO GAUGE WITH NO DEFECTS FOUND.  ALSO NOTED ON 2 OCCASIONS THAT AUTO SLATS DID NOT EXTEND/RETRACT & TEST.  BIT TEST OF NR 1 STALL WARNING COMPUTER FAULT.  R & R STALL WARNING COMPUTER & OPS TESTED GOOD.  IAW AMM 27-80-06 & 27-81-00."
